Properties of power series of analytic in a bidisc functions of bounded $\mathbf{L}$-index in joint variables

Abstract

We generalized some criteria of boundedness of $\mathbf{L}$-index in joint variables for analytic in a bidisc functions, where $\mathbf{L}(z)=(l_1(z_1,z_2),$ $l_{2}(z_1,z_2)),$ $l_j:\mathbb{D}^2\to \mathbb{R}_+$ is a continuous function, $j\in\{1,2\},$ $\mathbb{D}^2$ is a bidisc $\{(z_1,z_2)\in\mathbb{C}^2: |z_1|<1,|z_2|<1\}.$ We obtained propositions, which describe a behaviour of power series expansion on a skeleton of a bidisc. The power series expansion is estimated by a dominating homogeneous polynomial with a degree that does not exceed some number, depending only from radii of a bidisc. Replacing universal quantifier by existential quantifier for radii of a bidisc, we also proved sufficient conditions of boundedness of $\mathbf{L}$-index in joint variables for analytic functions, which are weaker than necessary conditions.

Authors and Affiliations

A. Bandura, N. Petrechko

Keywords

Related Articles

Some fixed point results in complete generalized metric spaces

The Banach contraction principle is the important result, that has many applications. Some authors\- were interested in this principle in various metric spaces. Branciari A. initiated the notion of the generalized metric...

The nonlocal problem for the 2n differential equations with unbounded operator coefficients and the involution

We study a problem with periodic boundary conditions for a 2n-order differential equation whose coefficients are non-self-adjoint operators. It is established that the operator of the problem has two invariant subspaces...

New approach to derivation of quantum kinetic equations with initial correlations

We propose a new approach to the derivation of kinetic equations from dynamics of large particle quantum systems, involving correlations of particle states at initial time. The developed approach is based on the descript...

On nonlocal boundary value problem for the equation of motion of a homogeneous elastic beam with pinned-pinned ends

In the current paper, in the domain D={(t,x):t∈(0,T),x∈(0,L)} we investigate the boundary value problem for the equation of motion of a homogeneous elastic beam utt(t,x)+a2uxxxx(t,x)+buxx(t,x)+cu(t,x)=0, where a,b,c∈R,...

Optimal control problem for systems governed by nonlinear parabolic equations without initial conditions

An optimal control problem for systems described by Fourier problem for nonlinear parabolic equations is studied. Control functions occur in the coefficients of the state equations. The existence of the optimal control i...

Download PDF file
  • EP ID EP324739
  • DOI 10.15330/cmp.9.1.6-12
  • Views 92
  • Downloads 0

How To Cite

A. Bandura, N. Petrechko (2017). Properties of power series of analytic in a bidisc functions of bounded $\mathbf{L}$-index in joint variables. Карпатські математичні публікації, 9(1), 6-12. https://europub.co.uk/articles/-A-324739